# SDR SIMA20141206003

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,987 hours, 21,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMER LAMP INOPERATIVE.  R & R LT EXTERIOR AFT OVERWING EMER LIGHT LAMP IAW AMM 33-50-07-000-801-A & 33-50-07-400-801-A.  OPERATIONS CHECKED GOOD.
